Constructions of finitely generated submodules of constructively noetherian modules
Compositio Mathematica, Volume 62 (1987) no. 1, pp. 47-52.
@article{CM_1987__62_1_47_0,
     author = {Ruitenburg, Wim},
     title = {Constructions of finitely generated submodules of constructively noetherian modules},
     journal = {Compositio Mathematica},
     pages = {47--52},
     publisher = {Martinus Nijhoff Publishers},
     volume = {62},
     number = {1},
     year = {1987},
     zbl = {0622.13006},
     mrnumber = {892150},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__62_1_47_0/}
}
TY  - JOUR
AU  - Ruitenburg, Wim
TI  - Constructions of finitely generated submodules of constructively noetherian modules
JO  - Compositio Mathematica
PY  - 1987
DA  - 1987///
SP  - 47
EP  - 52
VL  - 62
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1987__62_1_47_0/
UR  - https://zbmath.org/?q=an%3A0622.13006
UR  - https://www.ams.org/mathscinet-getitem?mr=892150
LA  - en
ID  - CM_1987__62_1_47_0
ER  - 
%0 Journal Article
%A Ruitenburg, Wim
%T Constructions of finitely generated submodules of constructively noetherian modules
%J Compositio Mathematica
%D 1987
%P 47-52
%V 62
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1987__62_1_47_0
Ruitenburg, Wim. Constructions of finitely generated submodules of constructively noetherian modules. Compositio Mathematica, Volume 62 (1987) no. 1, pp. 47-52. http://www.numdam.org/item/CM_1987__62_1_47_0/

Jacobson, N.: Basic algebra I. W.H. Freeman and Co. (1974) xvi + 472 pp. | MR | Zbl

Mines, R., Richman, F. and Ruitenburg, W.: A course in constructive algebra, to appear. | MR | Zbl

Richman, F.: Constructive aspects of Noetherian rings. Proc. Amer. Math. Soc. 44 (1974) 436-441. | MR | Zbl

Seidenberg, A.: Constructions in algebra. Transactions Amer. Math. Soc. 197 (1974) 273-313. | MR | Zbl

Seidenberg, A.: What is Noetherian? Rend. Sem. Mat. e Fis. Milano 44 (1974) 55-61. | MR | Zbl

Seidenberg, A.: On the Lasker-Noether decomposition theorem. Amer. J. Math. 106 (1984) 611-638. | MR | Zbl